# SDR 99ZZZX2753

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9840L
- Make and model: Cessna 320B
- Aircraft serial: 320B0040
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: PT08421072
- Condition: Broke
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG BRACE  BROKE AT BOLT HOLES.
